MathSciNet Relay Station
MathSciNet bibliographic data
MR2334939 35J60 (35B25 35B33)
Ding, Yanheng; Lin, Fanghua Solutions of perturbed Schrödinger equations with critical nonlinearity. Calc. Var. Partial Differential Equations 30 (2007), no. 2, 231–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement